Publication detail

Investigating dynamics of one weakly nonlinear system with delay argument

KHUSAINOV, D. DIBLÍK, J. BAŠTINEC, J. SHATYRKO, A.

Original Title

Investigating dynamics of one weakly nonlinear system with delay argument

English Title

Investigating dynamics of one weakly nonlinear system with delay argument

Type

journal article in Scopus

Language

en

Original Abstract

A mathematical model of neural network dynamics represented by a system of differential equations with time-delay argument and an asymptotically stable linear part is considered. Using Lyapunov direct method sufficient conditions for asymptotic stability are obtained and exponential estimates of solutions decay are constructed. The results are formulated in the form of matrix algebraic inequalities (using LMI).

English abstract

A mathematical model of neural network dynamics represented by a system of differential equations with time-delay argument and an asymptotically stable linear part is considered. Using Lyapunov direct method sufficient conditions for asymptotic stability are obtained and exponential estimates of solutions decay are constructed. The results are formulated in the form of matrix algebraic inequalities (using LMI).

Keywords

weakly nonlinear system, neural networks dynamics, system of differential equations with a time-delay argument, Lyapunov direct method

Released

12.11.2018

ISBN

1064-2315

Periodical

Journal of automation and information sciences

Year of study

50

Number

1

State

US

Pages from

20

Pages to

38

Pages count

19

Documents

BibTex


@article{BUT153238,
  author="Denys {Khusainov} and Josef {Diblík} and Jaromír {Baštinec} and Andriy {Shatyrko}",
  title="Investigating dynamics of one weakly nonlinear system with delay argument",
  annote="A mathematical model of neural network dynamics represented by a system of differential equations with time-delay argument and an asymptotically stable linear part is considered. Using Lyapunov direct method sufficient conditions for asymptotic stability are obtained and exponential estimates of solutions decay are constructed. The results are formulated in the form of matrix algebraic inequalities (using LMI).",
  chapter="153238",
  doi="10.1615/JAutomatInfScien.v50.i1.20",
  howpublished="print",
  number="1",
  volume="50",
  year="2018",
  month="november",
  pages="20--38",
  type="journal article in Scopus"
}